Toggle Main Menu Toggle Search

ePrints

Pseudo-Taylor expansions and the Carathéodory-Fejér problem

Lookup NU author(s): Professor Jim Agler, Dr Zinaida Lykova, Professor Nicholas Young

Downloads


Abstract

We give a new solvability criterion for the boundary Carathéodory–Fejér problem: given a point x∈R and, a finite set of target values a0,a1,…,an∈C, to construct a function f in the Pick class such that the limit of f(k)(z)/k! as z→x nontangentially in the upper half-plane is ak for k=0,1,…,n. The criterion is in terms of positivity of an associated Hankel matrix. The proof is based on a reduction method due to Julia and Nevanlinna.


Publication metadata

Author(s): Agler J, Lykova ZA, Young NJ

Publication type: Article

Journal: Journal of Mathematical Analysis and Applications

Year: 2012

Volume: 386

Issue: 1

Pages: 308-318

Print publication date: 06/08/2011

ISSN (print): 0022-247X

ISSN (electronic): 1096-0813

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jmaa.2011.08.001

DOI: 10.1016/j.jmaa.2011.08.001


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share